# SDR QXEA200701846

- Difficulty date: December 6, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 1,343 hours, 1,293 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDM - CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CABIN NOT PRESSURIZING. MAINTENANCE PLACED ON MEL 21-30-5B.  AIRCRAFT RETURNED TO SERVICE.
